Über das Kreisproblem

L.W. Nieland

Mathematische Annalen (1928)

  • Volume: 98, page 717-736
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Nieland, L.W.. "Über das Kreisproblem." Mathematische Annalen 98 (1928): 717-736. <http://eudml.org/doc/159238>.

author = {Nieland, L.W.},
journal = {Mathematische Annalen},
language = {ger},
pages = {717-736},
title = {Über das Kreisproblem},
url = {http://eudml.org/doc/159238},
volume = {98},
year = {1928},

AU - Nieland, L.W.
TI - Über das Kreisproblem
JO - Mathematische Annalen
PY - 1928
VL - 98
SP - 717
EP - 736
LA - ger
UR - http://eudml.org/doc/159238
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.